Journal of Symbolic Logic 23 (1):48-48 (1958)

Authors
William W. Tait
University of Chicago
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2964482
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 60,750
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

On Completely Recursively Enumerable Classes and Their Key Arrays.H. G. Rice - 1956 - Journal of Symbolic Logic 21 (3):304-308.
On Recursive Enumerability with Finite Repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
On the Orbits of Hyperhypersimple Sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.
Recursively Enumerable Generic Sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
Recursive Constructions in Topological Spaces.Iraj Kalantari & Allen Retzlaff - 1979 - Journal of Symbolic Logic 44 (4):609-625.

Analytics

Added to PP index
2013-11-22

Total views
2 ( #1,390,719 of 2,438,594 )

Recent downloads (6 months)
1 ( #436,491 of 2,438,594 )

How can I increase my downloads?

Downloads

My notes